# SDR UIEA2019092705586

- Difficulty date: September 27, 2019
- Submitted: October 3, 2019
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 99,967 hours, 20,829 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CGFT110001
- Part serial: 1275
- Condition: False Activation
- Location: Main Deck
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO SMOKE DETECTOR A3 LIGHT.    REMOVED AND REPLACED MAIN CARGO SMOKE DETECTOR A3 (M2029) IAW AMM 26-19-01.  OPS CHECKED GOOD.
